# SDR SWAA2023020182730

- Difficulty date: December 17, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT 2022-695455<[01] REPLACED NEW GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 STEP 9 AND SRM 51-40-02 AND DWG 143A7902 SHEET 69 REV: C. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 STEP 9 AND SRM 51-40-02 AND DWG 143A7902 SHEET 69 REV: C. RII ACCOMPLISHED  SEE INDIVIDUAL SIGNOFFS BELOW
